# SDR SWAA2023081476248

- Difficulty date: July 7, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR CENTER SCUFF PLATE CRACKED AT AFT EDGE<[01] R 1 DOOR CENTER SCUFF PLATE; WELDING REPAIR WAS ACCOMPLISH BY OUTSIDE VENDOR JDL WELDING UNDER PO414104;[02] VERIFIED WELDING REPAIR BY JDL WELDING UNDER PO414104
